Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dindai

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    Illinois

Recent Profile Visitors

697 profile views
  1. I stopped my somewhat light accutane treatment about 6 or 7 months ago. My face was doing well, but now my extreme oilyness is back. I'm pretty upset, and was wondering if anyone thinks it would be a good idea to go on a light, but long term (maybe 20mg a day) course of accutane to get rid of my oil. I really dont think there is ANYTHING out there that can help other than accutane. Also, is there any way to get rid of facial redness, I dont have it too badly, but my nose is sometimes embarra
  2. I used to (and its coming back) have VERY oily skin, it would re accumulate within 20 minutes after wiping it all off. I went on a light-medium course of accutane, 60mg per kg over 5 months for my acne, and my oilyness went away completely after only 2 or 3 weeks of the medicine. My course ended about a month ago. As long as you stay on the medicine, the oilyness won't come back, but to keep it away permanently you probably would have to go on a heavy dosage, like a dosage meant for cystic acn
  3. Has anyone else had surgery soon after a course of accutane, (nose surgery in particular)
  4. I just ended my (fairly light) course of accutane. I had a cummulative 60 mg per kg on my course. I've already decided that I'm gonna go back on the medication in the future, but in the meantime I wanted to have a partial inferior turbinectomy done, which is basically cutting some skin and cartilage away in the back of the nose. It's not very invasive. I really need it done because I have a hard time breathing through my nose which effects my sleep, speech, and my alertness during the day.
  5. I know exactly what you're going through, I've had extremely oily skin for years, as well as mild to moderate acne (more mild than anything). I went on accutane after having huge! reservations because of all the side effects, and, my oily face, which was probably worse for me than the acne, STOPPED in 2 weeks. It was so unbelievable. 4 months later, I can't even remember what it's like to have an oily face! But since i'm about to end my accutane, I am sort of afraid that my oil will come bac
  6. I had extremely oily skin, and moderate acne. My derm seemed really laid back, and I think he would've given me accutane right away if i asked for it. First I went on tazorac and doxycycline, The tazorac does work, but 1) its a pain to put on every single night, and for me, it was out of the question puttng it on my back, it just takes too long, 2) it doesnt do a thing to get rid of the oil. It's hard to put on everynight unless you're super motivated, and if you have body acne, you have to
  7. I'm sure it's "safe", but I'm not sure if it would really do anything to help your skin. If they really do help, which some people say they dont, then they would be far more effective if taken orally.
  8. When the shine and oil on your face, that has plagued you for the last 10 years, vanishes in 3 weeks. YAY
  9. I had mild to moderate acne before going on accutane, but VERY oily skin. The oily skin is what prompted me to go on accutane more so than the acne itself did. I'm almost done with my somewhat mild (40mg/day, I'm 80kg) course. I was wondering if the oilyness will come back. Even though it's only been 4 or so months without an oily face, I can hardly remember what an oily face is like, other than it was absolutely miserable, and very embarrasing. 1) If the oilyness comes back, is there ANY
  10. I've got a few weeks left of accutane at 40mg a day, I weigh maybe 80kg, and I've been on 40 a day for 5 months. My acne is gone for the most part, just red marks and stuff that need to heal. He gave me a prescription for a topical retinoid, but I really dont want to use it. One of the reasons I went on Accutane was to permantley get rid of my acne, so I never had to use topicals again. I'm afraid, though, that my acne will come back if I dont use the retinoid. Has anyone been prescribed a
  11. How it would affect someone would probably depend, I'm sure it would be too rough on some peoples skin, but others could probably handle it pretty well. I would use it, and if your skin gets too irritated, then just stop using it.
  12. I think different peoples skin reacts very differently to different razors. I used to use a single blade (because some moronic websites say that this is recommended for people with acne) it basically ripped my face to pieces. I then used a mach 3 for years, and that worked well. Just recently I started using the fusion, 4 blade razor, and I get very smooth skin and 0! cuts, which is great, and i shave every other day. After shaving I put Aquafor all over my face, which is nasty, but I shave
  13. Yeah, I had (still have some) large pores all over my nose and directly to the left and right of it. Accutane is starting to really make them unoticable. After being on the medication for awhile all the black heads will sort of push out, it takes a little scrubbing too. Then the pores will almost close. After 2 months on the medication almost all my pores were clear and shrunken, but just 10 days of being off the medication because of the flu brought a lot of it back.
  14. I should've asked the same question before I started because I had a lot of problems when i started treatment. This is what I do, and it works great. Topically, I use just basic chap stick, if you get the "invisible" stuff or "non-noticable" stuff then its not as affective as the chapstick that makes your lips all slimy and shiny. I also use Aquafor on my face, it looks disgusting, but I only apply it at night, or temporarily in the morning before I go out. I use no moisturizing lotion, the
  15. If you took 20-40 after your regular treatment, it would definitely keep the acne away. Although I wouldnt stay on the drug continuously for more than a year.
×